Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 77, Number 263

All articles in this issue are freely accessible.

Finite elements for symmetric tensors in three dimensions
Douglas N. Arnold, Gerard Awanou and Ragnar Winther.
Math. Comp. 77 (2008), 1229-1251
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398766
Superconvergence of quadratic finite elements on mildly structured grids
Yunqing Huang and Jinchao Xu.
Math. Comp. 77 (2008), 1253-1268
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398767
Superconvergence of mixed finite element methods for optimal control problems
Yanping Chen.
Math. Comp. 77 (2008), 1269-1291
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398768
Local and pointwise error estimates of the local discontinuous Galerkin method applied to the Stokes problem
J. Guzmán.
Math. Comp. 77 (2008), 1293-1322
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398769
Weak coupling of solutions of first-order least-squares method
Jaeun Ku.
Math. Comp. 77 (2008), 1323-1332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398770
A mortar edge element method with nearly optimal convergence for three-dimensional Maxwell’s equations
Qiya Hu, Shi Shu and Jun Zou.
Math. Comp. 77 (2008), 1333-1353
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398771
Implicit a posteriori error estimates for the Maxwell equations
Ferenc Izsák, Davit Harutyunyan and Jaap J.W. van der Vegt.
Math. Comp. 77 (2008), 1355-1386
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398772
Error analysis of fully discrete velocity-correction methods for incompressible flows
J. L. Guermond, Jie Shen and Xiaofeng Yang.
Math. Comp. 77 (2008), 1387-1405
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398773
Sobolev-type approximation rates for divergence-free and curl-free RBF interpolants
Edward J. Fuselier.
Math. Comp. 77 (2008), 1407-1423
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398774
Filtering in Legendre spectral methods
Jan S. Hesthaven and Robert M. Kirby.
Math. Comp. 77 (2008), 1425-1452
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398775
Modified equation for adaptive monotone difference schemes and its convergent analysis
Zhen-Huan Teng.
Math. Comp. 77 (2008), 1453-1465
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398776
Analysis of a sequential regularization method for the unsteady Navier-Stokes equations
Xiliang Lu, Ping Lin and Jian-Guo Liu.
Math. Comp. 77 (2008), 1467-1494
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398777
Unconditional stability and convergence of fully discrete schemes for $2D$ viscous fluids models with mass diffusion
Francisco Guillén-González and Juan Vicente Gutiérrez-Santacreu.
Math. Comp. 77 (2008), 1495-1524
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398778
A random space-time birth particle method for 2d vortex equations with external field
J. Fontbona and S. Méléard.
Math. Comp. 77 (2008), 1525-1558
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398779
The probability that a slightly perturbed numerical analysis problem is difficult
Peter Bürgisser, Felipe Cucker and Martin Lotz.
Math. Comp. 77 (2008), 1559-1583
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398780
Rational extrapolation for the PageRank vector
C. Brezinski and M. Redivo-Zaglia.
Math. Comp. 77 (2008), 1585-1598
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398781
Optimal logarithmic energy points on the unit sphere
J. S. Brauchart.
Math. Comp. 77 (2008), 1599-1613
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398782
Power series for inverse Jacobian elliptic functions
B. C. Carlson.
Math. Comp. 77 (2008), 1615-1621
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398783
On the distinctness of modular reductions of maximal length sequences modulo odd prime powers
Xuan-Yong Zhu and Wen-Feng Qi.
Math. Comp. 77 (2008), 1623-1637
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398784
Unimodular integer circulants
J. E. Cremona.
Math. Comp. 77 (2008), 1639-1652
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398785
The hyperdeterminant and triangulations of the 4-cube
Peter Huggins, Bernd Sturmfels, Josephine Yu and Debbie S. Yuster.
Math. Comp. 77 (2008), 1653-1679
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398786
Sign changes in sums of the Liouville function
Peter Borwein, Ron Ferguson and Michael J. Mossinghoff.
Math. Comp. 77 (2008), 1681-1694
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398787
Equal moments division of a set
Shahar Golan.
Math. Comp. 77 (2008), 1695-1712
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398788
Computational estimation of the constant $𝛽(1)$ characterizing the order of $𝜁(1+it)$
Tadej Kotnik.
Math. Comp. 77 (2008), 1713-1723
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398789
On the irreducibility of Hecke polynomials
Scott Ahlgren.
Math. Comp. 77 (2008), 1725-1731
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398790
Short effective intervals containing primes in arithmetic progressions and the seven cubes problem
H. Kadiri.
Math. Comp. 77 (2008), 1733-1748
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398791
Periodicity of the parity of a partition function related to making change
Patrick Costello and Michael Osborne.
Math. Comp. 77 (2008), 1749-1754
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398792
Fast algorithms for computing isogenies between elliptic curves
A. Bostan, F. Morain, B. Salvy and É. Schost.
Math. Comp. 77 (2008), 1755-1778
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398793
Computations of Eisenstein series on Fuchsian groups
Helen Avelin.
Math. Comp. 77 (2008), 1779-1800
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398794
Primitive central idempotents of finite group rings of symmetric groups
Harald Meyer.
Math. Comp. 77 (2008), 1801-1821
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398795
Rationality problem of three-dimensional purely monomial group actions: the last case
Akinari Hoshi and Yuichi Rikuna.
Math. Comp. 77 (2008), 1823-1829
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398796
Parity-regular Steinhaus graphs
Maxime Augier and Shalom Eliahou.
Math. Comp. 77 (2008), 1831-1839
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398797
Links and cubic 3-polytopes
Weiling Yang and Fuji Zhang.
Math. Comp. 77 (2008), 1841-1857
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398798
Odd perfect numbers have a prime factor exceeding $10^{8}$
Takeshi Goto and Yasuo Ohno.
Math. Comp. 77 (2008), 1859-1868
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398799
Corrigendum to “The monic integer transfinite diameter”
K. G. Hare and C. J. Smyth.
Math. Comp. 77 (2008), 1869-1869
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2398800